# SDR DU4R2009393

- Difficulty date: August 21, 2009
- Submitted: August 27, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND DEEP GOUGE ON FUSELAGE SKIN AT BS 867, STR 1.
